Generic drug of the therapeutic class: Haemostasis and blood
active ingredients: Microgranules: Dipyridamole, Tablet: Acetylsalicylic acid
laboratory: Boehringer Ingelheim
Box of 1 bottle of 60
Prevention of stroke after a transient or established ischemic stroke, related to atherosclerosis, less than 3 months old.
Dosage ASASANTINE LP 200 mg / 25 mg Prolonged-release capsule Box of 1 bottle of 60
Oral way. Reserved for adults.
The recommended dosage is one capsule twice a day, usually one in the morning and one in the evening, preferably during meals.
The capsules should be swallowed whole, without chewing.
- This medication should never be prescribed in the following cases:
history of hypersensitivity to any of the components or salicylates (bronchospasm, anaphylactic reaction).
- Due to the presence of aspirin :
. peptic ulcer in evolution,
. any constitutional or acquired hemorrhagic disease,
. in case of combination with methotrexate if it is used at doses higher than 15 mg / week (see section interactions).
- Due to the presence of lactose and sucrose, this drug is contraindicated in case of congenital galactosemia, fructose intolerance, glucose-galactose malabsorption syndrome or lactase or sucrase-isomaltase deficiency.
NOT RECOMMENDED :
This drug is generally not recommended in the following situations:
- in case of gout,
- in metrorrhagia and / or menorrhagia, because aspirin may increase the importance and duration of menstruation,
- in case of association (see section interactions) with the following medicines:
. other NSAIDs and aspirin in high doses (> = 3 g / day),
. oral anticoagulants,
. uricosurics (benzbromarone, probenecid).
- breastfeeding: dipyridamole and salicylates are excreted in breast milk. Breastfeeding is not recommended during treatment with ASASANTINE LP.
Asasantine LP side effects
- Under dipyridamole, are reported: nausea, vomiting, diarrhea, dizziness, headache, rash. These effects disappear in most cases when continuing treatment.
. Because of its vasodilator properties, dipyridamole can also induce hypotension, hot flushes and tachycardia, or even rarely worsening of coronary symptoms.
. Very rare cases of myalgia have been reported in patients treated with dipyridamole.
Dipyridamole can be incorporated into gallstones.
. Hypersensitivity reactions such as rash, urticaria, and angioedema have been reported.
. Dipyridamole can cause bronchospasm.
. Isolated cases of thrombocytopenia have been reported in association with dipyridamole therapy.
- Under aspirin, are described:
. effects on the central nervous system : tinnitus, sensation of decreased hearing, headaches that are usually the mark of overdose (especially in the elderly);
. gastrointestinal effects : gastric ulcers, overt gastrointestinal bleeding (hematemesis, melaena ...) or occult, responsible for iron deficiency anemia.
These side effects occur more frequently with higher doses, but may also occur with low doses;
. haematological effects : haemorrhagic syndromes (epistaxis, gingivorragies, purpura ...) with increased bleeding time. This action persists a few days after stopping aspirin. It can create a haemorrhagic risk in case of surgery;
. hypersensitivity reaction : sensitization accidents (urticaria, asthma, angioedema, anaphylactic accident);
. others : abdominal pain.
- Aspirin-dipyridamole combination :
The most commonly reported adverse reactions (frequency> = 2%) in 1650 patients treated with aspirin-dipyridamole at the recommended doses (ASASANTINE), regardless of their causal relationship with treatment, in the ESPS 2 study ( 6602 patients, duration 2 years) were classified using the organ-class system classification (MedDRA) and the classification according to the following frequency: very common (> 1/10); frequent (> 1/100, 1/1000, 1/10000, <1/1000); very rare (<1/10000).
. Nervous system disorders:
Very common : Headache, dizziness.
. Gastrointestinal disorders:
Very common : Dyspepsia, epigastric pain, nausea, diarrhea.
Frequent : Vomiting.
. Blood and lymphatic system disorders:
Common : Bleeding
- The following table shows the frequency of the effects observed in the ASASANTINE group compared to the placebo group:
Adverse effects observed in the ESPS2 study with a frequency> = 2%.
ASA group + dipyridamole (n = 1650) / Placebo group (n = 1649):
. Headache: 38.2% / 32.4%.
. Stunning: 29.4% / 30.9%.
. Dyspepsia: 17.6% / 16.1%.
. Epigastric pain: 16.6% / 13.3%.
. Nausea: 15.4% / 13.7%.
. Diarrhea: 12.1% / 9.3%.
. Vomiting: 8.1% / 6.6%.
. Bleeding: 8.7% / 4.5%.
Adverse reactions already observed for each of the individual active substances may occur with ASASANTINE, even if they have not been observed in this clinical study.